I have been on this med now going on a year and half. I am on 75 mg a day of atenolol 50 mg in the morning and 25mg in the afternoon, I have been experiancing heart pain, very bad sry tenderness in my nipples, leg pain and lower back pain. The Estradiol is only 1 mg. I also have high cholestriol, triyglicerides sry spelling. I am also only 41 years old, had a hysterectomy total in last December of 2010. Plus body aches bad. My sex life is good. But the pains are horrible. Should I stop this med until I can get in to see my doctor?
- 3 May 2011 by terigro
- 4 May 2011
- high blood pressure, angina, anxiety, pain, atenolol, estradiol
Added 3 May 2011:
I also started taking this meds, I was having very bad heart palpulations, anxiety attacks, I am also on valum 10 mg. Since the palpulations have slowed alot and the anxiety has gone down alot. Since I started all these meds after my hysterectomy.
Hi, I think you should contact your doctor immediately to explain your pains, ask for an urgent appointment if necessary. It's not advisable to stop taking medication without consulting your doctor first, at worst you could maybe try cutting down a little until the consultation. I take atenolol 50 mg, but half a tablet am and again pm, I found I couldn't take more without feeling queasy. Am also on ATIVAN 15MG A DAY (30 years) and anti-depressants(25 years), plus other tablets for blood pressure, so I understand what you're going through. Take comfort in that you have a good sex life, mine is non-existent!! Good luck.
The literature says the following about Estradiol:
Stop using estradiol and call your doctor at once if you have a serious side effect such as:
•unusual vaginal bleeding (especially if you are past menopause);
•chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling;
•sudden numbness or weakness, especially on one side of the body;
•sudden severe headache, confusion, problems with vision, speech, or balance;
•stabbing chest pain, sudden cough, wheezing, rapid breathing, fast heart rate;
•pain, swelling, warmth, or redness in one or both legs;
•nausea, vomiting, loss of appetite, increased thirst, muscle weakness, confusion, and feeling tired or restless;
•a lump in your breast;
•feeling like you might pass out;
•pain, swelling, or tenderness in your stomach; or
•jaundice (yellowing of the skin or eyes).
Given your symptoms, I would follow the above instructions and stop the Estradiol and call the doctor immediately.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2011 • 2 answers
Posted 27 Nov 2012 • 2 answers
Hypertension - good morning I have a question my blood pressure is high and my pulse was over 100. I
Posted 4 Apr 2013 • 2 answers
Posted 4 Apr 2013 • 3 answers
Posted 13 Feb 2014 • 1 answer